# SDR DALA2024050604957

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS IN REF NRC 298, CUSP WEB BTW X=-56 TO -60 AND Y=294-313 AND STA 420 TO 437, STA 674, STA 889 ALSO ON RH CUSP WEB BTW STA X=-44 TO -56 WITH ORIGINAL THICKNESS IS 0.020" AND MINIMUM REMAINING THICKNESS IS 0.08". THEREFORE IT IS OUT OF LIMITS PER B717-200 SRM 53-00-55-1A ALLOWABLE DAMAGE 1 AND PAR 4 C FIG 103A. SUMMARY OF NRC 00560: CORROSION LEVEL 2. CUSP WEB BTW X=-56 TO -60 AND Y=294-313 AND STA 420 TO 437, STA 674, STA 889 ALSO ON RH CUSP WEB BTW STA X=-44 TO -56 WERE REPAIRED PER B717 SRM 53-00-55-2R-4. (LP #0326860)
